# SDR SWIA2021081060228

- Difficulty date: June 24, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 45,156 hours, 29,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 581-597
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PRESENT ON INTERCOSTAL BETWEEN FS581.00-FS597.00 AND STGR 23L-22L     (C-CHECK RO 8/6/2021)    BLENDED, EVALUATED:  ORIGINAL THICKNESS- 0.080", REMAING THICKNESS- 0.069", MATERIAL LOSS- 0.011", MATERIAL LOSS ALLOWABLE- NONE. OUT OF LIMITS. REF CRJ700 SRM 53-32-58-101-001-A01 AND COMPLIED WITH REO #670-53-32-095 REV:-- DATE: 2021-06-28
